International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 717-720

Order-theoretical connectivity

T. A. Richmond1 and R. Vainio2

1Department of Mathematics, Western Kentucky University, Bowling Green 42101, KY, USA
2Department of Mathematics, Åbo Akademi, Åbo SF-20500, Finland

Received 29 December 1989; Revised 10 February 1990

Copyright © 1990 T. A. Richmond and R. Vainio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Order-theoretically connected posets are introduced and applied to create the notion of T-connectivity in ordered topological spaces. As special cases T-connectivity contains classical connectivity, order-connectivity, and link-connectivity.